MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; INSTRUMENT, HIP
Catalog Number 110003454
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while prepping for the procedure, when the impactor was unscrewed, the threaded tip broke off.There was no patient involvement.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).One g7 curved inserter thd shaft item# 110003454 lot# 373958 was returned and evaluated.Upon visual inspection the device had fractured at the threaded shaft.There is a deformation of the material at the locking guide gap.Complaint confirmed based on a the evaluation of the returned item.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 CURVED INSERTER THD SHAFT
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17486607
Report Number0001825034-2023-01831
Device Sequence Number7246518
Product Code PBI
UDI-Device Identifier00880304543331
UDI-Public(01)00880304543331(11)140207(10)373958
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003454
Device Lot Number373958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown